# SDR 99FDEA00175

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Malfunctioned
- Location: Lwr Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY O/H LIGHT ON.  LIGHT WENT OUT WHEN NR 1 BLD AND LT PACK TURN OFF.  INSP DUCT IN AFT AIR STAIRS, CEILING, KEEL BEAM AREA AND NO LEAKS FOUND.  COULD NOT DUP O/H COND.  OK TO CONTINUE SERVICE.
